# SDR CALA0600225

- Difficulty date: June 26, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 61,358 hours, 31,921 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 654795946
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR FORWARD FRAME CORRODED.  THE FRAME WAS REMOVED AND REPLACED IAW SRM 51-80-02.
